# SDR DALA2019032602028

- Difficulty date: March 24, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 81,078 hours, 32,150 cycles
- System (JASC): 2564 · Life Raft
- Part: Lanyard
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 1R DOOR RAFT LANYARD LOOSE GETS INWAY OF DOOR ARMING. CORRECTIVE ACTION: RESECURED RAFT LANYARD. (5064270)
